are you a tippy toe walker? my son used to walk on his tippies until he found out that he would need the same operation you had!!
opiates do cause sleep disturbance, i would not waste the money on a sleep study until your body has had time to get over the pain meds
you must have a sleep study before you are diagnosed with apnea, are you over-weight? this can cause sleep problems, do you have asthma?
the bubble in your stomach sounds like gastrointinitis, i get this all the time, from my eating habits
based on the information you have given , i would say that you are experiencing some post acute anxity, causing stomach problems and problems sleeping. do you have unwanted stress in your life right now?
lol sort of a tippy toe walker..but not severe i walked with a limp and i couldnt keep my foot flat unless i forced it to be flat..
but a withdrawal this late? i thought they were instantanious... or atleased 2 days or a week. maybe im wrong..
i dont think im too overweight i mean i am slimming down because of the daily wheelchair use and light eating (which i am changing) and i have some stress i would say but i have symptoms of both cases i wake up with dry mouth even though when i try to sleep my mouth likes to salvate alot... making me swallow it. Disturbing the sleep starting process.. and i dont have asthma but even if i goto bed early and get 6-8 hours of sleep i feel tired during the day (im ADHD so i take concerta which explains the lack of eating and maybe feeling tired) but when i goto bed ill just lay down with my eyes closed..trying to doze off. It took me atleased 30-45 mins to fall asleep last night.
I wasent ever told that i snore but my dad and mom both do...and right when i was about to doze off sometimes ill halt my breatheing at like the tipping point of going to sleep (dozeing off) but i just breathe in anyway (disturbing that process) . When i tried to take a nap and i almost slept but then its like out of no where i breathed in real fast and it felt like it wasent me who did it... i dunno maybe its stress or it could be my sleeping pattern (staying up on weekends and sleeping in)
will post more based on your ideas of ^ this
sorry to take so long getting back to you
hope you are still here
my post arent going through, my computer is old
waiting on a new one, i just ordered
the concerta causes sleep problems, omst people who take this drug have to take sleep aids
it can also cause stomach problems
how long have you been on the concerta
as far as the length of your wd symptoms, google post acute withdrawl
keep in mind that physical recovery from opiates depends on a persons over all health
you have some other issues going on that are adding to your detox
fyi...the concerta is speed, and speed/caffine is horrible to take during detox, it will exagerate the wd symptoms
in rehab patients are not allowed caffine products, this is one reason for that
hope you feel better soon